# SDR 9500383247

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-211
- Aircraft serial: 408
- System (JASC): 5270 · Door Warning System
- Part: Handle
- Condition: Not Stowed
- Location: Aft Cargo Door
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, THE AFT CARGO DOOR WARNING LIGHT ILLUMINATED.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE FOUND THE AFT CARGO DOOR HANDLE NOT FAIRED.  STOWED HANDLE AND ALL INDICATIONS WERE NORMAL.
